Katzman, M., Lyubeznik, G. and Zhang, W. (2007) On the discreteness and rationality of F-jumping coefficients. Journal of Algebra, 322 (9). pp. 3238-3247. ISSN 0021-8693
Abstract
We prove that the F-jumping coefficients of a principal ideal of an excellent regular local ring of characteristic p > 0 are all rational and form a discrete subset of R. (C) 2008 Elsevier Inc. All rights reserved.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2009 Elsevier. This is an author produced version of a paper subsequently published in Journal of Algebra. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Generalized test ideals; F-jumping coefficients; Characteristic p; Regular rings; Excellent rings; Actions of the Frobenius |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Miss Anthea Tucker |
Date Deposited: | 18 Nov 2009 12:38 |
Last Modified: | 16 Nov 2015 11:48 |
Published Version: | http://dx.doi.org/10.1016/j.jalgebra.2008.11.032 |
Status: | Published |
Publisher: | Elsevier |
Identification Number: | 10.1016/j.jalgebra.2008.11.032 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:10174 |